# SDR SWI202408260752

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SILL UPPPER SURFACE BETWEEN FS 1031.00 - 1051.00. MARKED     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED RH FLOOR SILL P/N: MM670-35404-003 AT FS1031 AND FS1051 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG MM670-35052 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD.
